# SDR CA120228017

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 430 hours
- Engine: Ge CT78A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Press Switch
- Component: Pressure Switch
- Component part number: 9265004801102
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DIFFERENTIAL PRESSURE INDICATOR IN THE NR 1 HYDRAULIC TRANSFER MODULE AND NR 2 TRANSFER MODULE, AND THE HIGH PRESSURE DIFFERENTIAL PRESSURE INDICATOR IN THE SUPPLY MODULE FOUND LEAKING.  SEALS REPLACED ON ALL INDICATORS.
